# SDR CALA9701512

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12064
- Make and model: Doug DC-10-30
- Aircraft serial: 47862
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 2007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM HORIZONTAL ATTACHMENT ANGLE CORRODED AT THIRD FLOORBEAM RT FROM O/B SIDE, STA 2007, AFT CARGO LAV AREA.  THE AREA WAS REPAIRED IAW SRM 53-40-00 FIGURE 16 PAGE 93.
